Joel Day
Title
Cited by
Cited by
Year
The Hardness of Solving Simple Word Equations
JD Day, F Manea, D Nowotka
arXiv preprint arXiv:1702.07922, 2017
152017
The Satisfiability of Word Equations: Decidable and Undecidable Theories
JD Day, V Ganesh, P He, F Manea, D Nowotka
International Conference on Reachability Problems, 15-29, 2018
102018
The satisfiability of extended word equations: The boundary between decidability and undecidability
J Day, V Ganesh, P He, F Manea, D Nowotka
arXiv preprint arXiv:1802.00523, 2018
72018
On Solving Word Equations Using SAT
JD Day, T Ehlers, M Kulczynski, F Manea, D Nowotka, DB Poulsen
International Conference on Reachability Problems, 93-106, 2019
62019
On Matching Generalised Repetitive Patterns
JD Day, P Fleischmann, F Manea, D Nowotka, ML Schmid
International Conference on Developments in Language Theory, 269-281, 2018
52018
Local patterns
JD Day, P Fleischmann, F Manea, D Nowotka
37th IARCS Annual Conference on Foundations of Software Technology and …, 2018
52018
On the dual post correspondence problem
JD Day, D Reidenbach, JC Schneider
International Journal of Foundations of Computer Science 25 (08), 1033-1048, 2014
52014
Graph and String Parameters: Connections Between Pathwidth, Cutwidth and the Locality Number
K Casel, JD Day, P Fleischmann, T Kociumaka, F Manea, ML Schmid
arXiv preprint arXiv:1902.10983, 2019
32019
Equations enforcing repetitions under permutations
JD Day, P Fleischmann, F Manea, D Nowotka
International Conference on Combinatorics on Words, 72-84, 2017
32017
Periodicity forcing words
JD Day, D Reidenbach, JC Schneider
Theoretical Computer Science 601, 2-14, 2015
32015
Periodicity forcing words
JD Day, D Reidenbach, JC Schneider
Combinatorics on Words, 107-118, 2013
32013
Closure properties of pattern languages
JD Day, D Reidenbach, ML Schmid
Journal of Computer and System Sciences 84, 11-31, 2017
22017
Closure properties of pattern languages
JD Day, D Reidenbach, ML Schmid
International Conference on Developments in Language Theory, 279-290, 2014
22014
k-Spectra of c-Balanced Words
JD Day, P Fleischmann, F Manea, D Nowotka
arXiv preprint arXiv:1904.09125, 2019
12019
Upper Bounds on the Length of Minimal Solutions to Certain Quadratic Word Equations
JD Day, F Manea, D Nowotka
44th International Symposium on Mathematical Foundations of Computer Science …, 2019
12019
Ambiguity of Morphisms in a Free Group
JD Day, D Reidenbach
International Conference on Combinatorics on Words, 97-108, 2015
12015
Equations enforcing repetitions under permutations
JD Day, P Fleischmann, F Manea, D Nowotka
Discrete Applied Mathematics 285, 61-78, 2020
2020
On the Structure of Solution Sets to Regular Word Equations
JD Day, F Manea
47th International Colloquium on Automata, Languages, and Programming (ICALP …, 2020
2020
k-Spectra of Weakly-c-Balanced Words
JD Day, P Fleischmann, F Manea, D Nowotka
International Conference on Developments in Language Theory, 265-277, 2019
2019
k-Spectra of Strictly Balanced Words
JD Day, P Fleischmann
17e Journées Montoises d’Informatique Théorique, 8, 2018
2018
The system can't perform the operation now. Try again later.
Articles 1–20